# SDR ASAA2019063029891

- Difficulty date: June 30, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N298AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 60583
- Aircraft time: 1,266 hours, 363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FWD LEFT LAV EMERGENCY LIGHT REMAINS ILLUMINATED WHEN IT SHOULD BE EXTINGUISHED. GROUNDED - YES. RESET A/C ELECTRICAL POWER OPS CHK OF AFT FWD LAV EMERGENCY LIGHT GOOD IAW AMM 20-60-99-760-001.
